Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Properties of properly embedded minimal surfaces of finite topology


Authors: David Hoffman and William H. Meeks III
Journal: Bull. Amer. Math. Soc. 17 (1987), 296-300
MSC (1985): Primary 53A10
DOI: https://doi.org/10.1090/S0273-0979-1987-15566-2
MathSciNet review: 903736
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Callahan, D. Hoffman and W. H. Meeks III, Embedded minimal surfaces with 4 ends, preprint.
  • 2. L. Jorge and W. H. Meeks III, The topology of complete minimal surfaces of finite total Gaussian curvature, Topology 22 (1983), 203-221. MR 683761
  • 3. L. Jorge and F. Xavier, A complete minimal surface in R between parallel planes, Ann. of Math. (2) 112 (1983), 203-206. MR 584079
  • 4. D. Hoffman, The construction of families of embedded minimal surfaces, to appear in the Proceedings of the Stanford Conference on Variational Methods for Free Surface Interfaces, September 1985. MR 872885
  • 5. D. Hoffman, The computer-aided discovery of new embedded minimal surfaces, Math. Intelligencer (to appear). MR 895770
  • 6. D. Hoffman and W. H. Meeks III, Complete embedded minimal surfaces of finite total curvature, Bull. Amer. Math. Soc. 12 (1985), 134-136. MR 766971
  • 7. D. Hoffman, A complete embedded minimal surface in R with genus one and three ends, J. Differential Geom. 21 (1985), 109-127. MR 806705
  • 8. D. Hoffman, The global theory of embedded minimal surfaces (preprint).
  • 9. D. Hoffman, One-parameter families of embedded minimal surfaces (in preparation).
  • 10. D. Hoffman, Limits of minimal surfaces and Scherk's second surface (in preparation).
  • 11. R. Kusner, Conformal geometry and complete minimal surfaces, Bull. Amer. Math. Soc. 17 (1987), 291-295. MR 903735
  • 12. R. Osserman, A survey of minimal surfaces, (2nd ed.), Dover Publications, New York (1986); or Global properties of minimal surfaces in E and E, Ann. of Math. (2) 80 (1964), 340-364. MR 852409
  • 13. H. Rosenberg and E. Toubiana, A cylindrical type complete minimal surface in a slab of R3, preprint.
  • 14. R. Schoen, Uniqueness, symmetry, and embeddedness of minimal surfaces, J. Differential Geom. 18 (1983), 791-809. MR 730928

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53A10

Retrieve articles in all journals with MSC (1985): 53A10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15566-2

American Mathematical Society